CSpace  > 系统科学研究所
anewprooftothecomplexityofthedualbasisofatypeioptimalnormalbasisoverfinitefields
Wu Baofeng; Zhou Kai; Liu Zhuojun
2014
Source Publication中国科学院大学学报
ISSN2095-6134
Volume31Issue:5Pages:586
AbstractThe complexity of the dual basis of a type-I optimal normal basis of F_(q~n) over F_q was determined to be 3n - 3 or 3n - 2 according as q is even or odd,respectively,by Wan and Zhou in 2007.We give a new proof to this result by clearly deriving the dual of a type-I optimal normal basis with the aid of a lemma on the dual of a polynomial basis.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39091
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wu Baofeng,Zhou Kai,Liu Zhuojun. anewprooftothecomplexityofthedualbasisofatypeioptimalnormalbasisoverfinitefields[J]. 中国科学院大学学报,2014,31(5):586.
APA Wu Baofeng,Zhou Kai,&Liu Zhuojun.(2014).anewprooftothecomplexityofthedualbasisofatypeioptimalnormalbasisoverfinitefields.中国科学院大学学报,31(5),586.
MLA Wu Baofeng,et al."anewprooftothecomplexityofthedualbasisofatypeioptimalnormalbasisoverfinitefields".中国科学院大学学报 31.5(2014):586.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu Baofeng]'s Articles
[Zhou Kai]'s Articles
[Liu Zhuojun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu Baofeng]'s Articles
[Zhou Kai]'s Articles
[Liu Zhuojun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu Baofeng]'s Articles
[Zhou Kai]'s Articles
[Liu Zhuojun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.